Hail, Osage
- When
- June 6, 1:28 AM CST
- Where
- Osage County, Burbank
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.700, -96.717
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 5, 8:15 PM CST, 5 hours 13 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 915 PM CDT SUN JUN 5 2005 .DISCUSSION... WILL MAKE ONLY MINOR CHANGES TO CURRENT FORECAST. THE SLIGHT CHANCE OF PRECIP DEVELOPING LATER TONIGHT CONTINUES TO BE SUPPORTED BY 00Z RUC AND NAM. THE RUC IS MOST AGGRESSIVE AND DEVELOPS CONSIDERABLE PRECIP OVER MOST OF EASTERN OKLAHOMA THIS EVENING AND ENDS IT AFTER MIDNIGHT. THAT IS OBVIOUSLY OVERDONE...BUT IT MAY SIMPLY HAVE A TIMING ISSUE. GIVEN THE CLOUDS AROUND AND POSSIBLE DIFFERENTIAL COOLING AT CLOUD TOP...THERE MAY STILL EXIST A SLIGHT CHANCE OF PRECIP LATER IN THE NIGHT. THE NAM MAINTAINS A FAIR AMOUNT OF UPWARD ISENTROPIC FLOW BETWEEN 850 AND 700 MB OVERNIGHT WHICH COULD PROVIDE THE LIFT NECESSARY FOR CONVECTION. HOWEVER...THAT MAY ALSO BE A STRETCH. THE BEST INDICATOR FOR PRECIP IS THE DEVELOPMENT SOUTH OF OKC. 00Z OKC RAOB INDICATES STORMS THAT DEVELOP SHOULD DRIFT TO THE EAST AT ABOUT 12-14 MPH. THAT WOULD INDICATE A BETTER CHANCE OF PRECIP IN SOUTHEAST OK THAN NORTHEAST. GIVEN THE MODEL INDICATIONS AND THE CURRENT CONVECTIVE DEVELOPMENT ...ALTHOUGH WEAK...WILL ADJUST POPS UP TO 30 PERCENT OVER SOUTH AND WEST PORTIONS OF THE TULSA FORECAST AREA. WILL MAKE NO CHANGES TO TEMPS. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM FORECASTER ID= 21 LONG TERM FORECASTER ID= 2
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 100 PM CDT SUN JUN 5 2005 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 100 PM CDT SUN JUN 5 2005 ...SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. DISCUSSION... A CLUSTER OF SHOWERS AND THUNDERSTORMS THAT MOVED ACROSS THE AREA DURING THE MORNING HAD WEAKENED AND MOVED EAST OF THE AREA BY EARLY THIS AFTERNOON. IN THE WAKE OF THIS SYSTEM...THE ATMOSPHERE OVER THE AREA WAS ONCE AGAIN BECOMING INCREASINGLY UNSTABLE. A WEAK FRONTAL BOUNDARY WAS ALSO LOCATED OVER THE FAR NORTHERN PART OF THE AREA THIS AFTERNOON. THE FRONTAL BOUNDARY...IN ADDITION TO ANY RESIDUAL OUTFLOW BOUNDARIRES FROM THIS MORNINGS ACTIVITY MAY PROVIDE THE POTENTIAL FOR SCATTERED THUNDERSTORMS OVER THE AREA THROUGH TONIGHT. IF STORMS CAN DEVELOP DURING THE HEAT OF THE DAY...THERE IS A GOOD CHANCE THAT SOME STORMS WILL REACH SEVERE LIMITS...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... THE LOWER ATMOSPHERE WILL REMAIN MOIST AND UNSTABLE...ALLOWING A CHANCE FOR SEVERE STORMS AGAIN ON MONDAY. AFTER MONDAY...WARM AIR ALOFT AND A LACK OF ANY LOW LEVEL CONVERGENCE WILL NEGATE ANY CHANCE FOR THUNDERSTORM ACTIVITY. EMERGENCY MANAGEMENT PLANNING STATEMENT... WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
903 PM CDT SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 PM TSTM WND GST OKTAHA 35.58N 95.47W
06/04/2005 73 MPH MUSKOGEE OK BROADCAST MEDIA
1038 PM NON-TSTM WND GST GLENPOOL 35.96N 96.01W
06/04/2005 60 MPH TULSA OK PUBLIC
1042 PM NON-TSTM WND GST JENKS 36.02N 95.97W
06/04/2005 65 MPH TULSA OK AMATEUR RADIO
60-65 MPH WIND GUSTS AT JENKS BRIDGE NEAR 91ST ST.
1043 PM NON-TSTM WND GST TULSA 36.13N 95.92W
06/04/2005 80 MPH TULSA OK AMATEUR RADIO
HWY 169 AND 71ST ST
1044 PM NON-TSTM WND GST TULSA 36.13N 95.92W
06/04/2005 50 MPH TULSA OK AMATEUR RADIO
40-50 MPH WIND GUSTS AND POWER OUTAGES AT I-44 AND HWY
169.
1049 PM NON-TSTM WND GST TULSA 36.13N 95.92W
06/04/2005 90 MPH TULSA OK AMATEUR RADIO
MEASURED GUST OF 90 MPH AT HWY 169 AND 71ST STREET S.
1052 PM NON-TSTM WND DMG TULSA 36.13N 95.92W
06/04/2005 TULSA OK NWS EMPLOYEE
CAR WINDOW BLOWN OUT AT NWS OFFICE /HWY 169 AND 11TH ST./
AND NUMEROUS LARGE TREE LIMBS DOWN.
1052 PM NON-TSTM WND DMG TULSA 36.13N 95.92W
06/04/2005 TULSA OK AMATEUR RADIO
4-5 INCH DIAMETER TREE LIMBS BROKEN AT 11TH ST. AND 151ST
E. AVE.
1055 PM TSTM WND GST PORTER 35.87N 95.52W
06/04/2005 70 MPH WAGONER OK MESONET
1100 PM NON-TSTM WND DMG TULSA 36.13N 95.92W
06/04/2005 TULSA OK AMATEUR RADIO
POWER LINES BLOWN DOWN AT HWY 169 AND 41ST ST.
1100 PM NON-TSTM WND DMG TULSA 36.13N 95.92W
06/04/2005 TULSA OK BROADCAST MEDIA
LARGE TREES UPROOTED AND BROKEN IN HELLER PARK.
1103 PM NON-TSTM WND DMG TULSA 36.13N 95.92W
06/04/2005 TULSA OK AMATEUR RADIO
SIGN BLOWN ONTO ROAD AT 11TH ST. AND 138TH E. AVE.
1106 PM NON-TSTM WND GST BARTLESVILLE 36.75N 95.98W
06/04/2005 65 MPH WASHINGTON OK AMATEUR RADIO
1150 PM LIGHTNING PRYOR 36.31N 95.32W
06/04/2005 MAYES OK EMERGENCY MNGR
LIGHTNING STRUCK A RESIDENCE IN PRYOR. FD DISPATCHED.
UNSURE OF AMOUNT OF DAMAGE.
1230 AM NON-TSTM WND GST 2 SSW LOCUST GROVE 36.17N 95.18W
06/05/2005 60 MPH MAYES OK AMATEUR RADIO
0110 AM NON-TSTM WND GST 4 SW WATTS 36.07N 94.62W
06/05/2005 65 MPH ADAIR OK AMATEUR RADIO
WIND GUSTS ESTIMATED AT 65 MPH AND CHICKEN HOUSE DAMAGED
IN CHANCE.
0115 AM NON-TSTM WND DMG COMMERCE 36.93N 94.87W
06/05/2005 OTTAWA OK EMERGENCY MNGR
WIND KNOCKED DOWN POWER LINES WHICH THEN CAUGHT TREES ON
FIRE.
0115 AM NON-TSTM WND DMG MIAMI 36.87N 94.88W
06/05/2005 OTTAWA OK EMERGENCY MNGR
WINDS KNOCKED DOWN POWER LINES WHICH LED TO TREE FIRES.
0115 AM NON-TSTM WND GST MIAMI 36.87N 94.88W
06/05/2005 60 MPH OTTAWA OK EMERGENCY MNGR
WINDS SUSTAINED AT 40-55 MPH...GUSTS TO 60 MPH ACROSS A
LARGE PORTION OF THE COUNTY.
0120 AM NON-TSTM WND DMG 1 SE WYANDOTTE 36.78N 94.71W
06/05/2005 OTTAWA OK EMERGENCY MNGR
TREE DOWN ON HWY 10 /0.5 MILES SOUTH OF JUNCTION WITH HWY
60/. 4 CARS RAN INTO THE TREE. INJURIES UNKNOWN.
&&
NMKThe Tulsa radar (KINX), 118 km away, was scanning. The volume nearest the first event began at 07:28 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2005Every state in 2005This day in weather historyWarnings in Oklahoma, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5456035.